# SDR DHLA2008745583

- Difficulty date: September 5, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN AT BS 783.45 WL 202 RBL 54 FLOORBEAM WEB CRACKED.  REPAIRED FUSELAGE WEB SECTION AT BS 783 WL202 FROM RBL 45.5 TO RBL 49.5 DUE TO CRACK IAW EO COO-2-53-267008 DTD 9/9/08 DOCUMENTED ON FAA FORM 8110-3.
